Publication: Structure Preserving Schemes for Coupled Nonlinear Schrödinger Equation
Program
Authors
Advisor
Date
Language
Type
Publisher:
Journal Title
Journal ISSN
Volume Title
Creative Commons license
Except where otherwised noted, this item's license is described as info:eu-repo/semantics/openAccess
Abstract
The numerical solution of CNLS equations are studied for periodic wave solutions. We use the first order partitioned average vector field method, the second order partitioned average vector field composition method and plus method. The nonlinear implicit schemes preserve the energy and the momentum. The results show that the methods are successful to get approximation. © 2024 Institute of Physics Publishing. All rights reserved.
Description
Source:
Keywords:
Keywords
Citation
Akkoyunlu, C., & Şaylan, P. (2024, February). Structure Preserving Schemes for Coupled Nonlinear Schrödinger Equation. In Journal of Physics: Conference Series (Vol. 2701, No. 1, p. 012090). IOP Publishing.